# SDR AALA2018060549023

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 22,301 hours, 8,980 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS PANEL INDICATION FOR THE R1 DOOR LOW PRESSURE. SERVICED R1 DOOR DAMPENER IAW AMM 52-10-00-614-001-A, CHECKED GOOD.  OK FOR SERVICE.
